The last 17 months I’ve been using the mini pill as my doctor persuaded me it was better. Today I begged her to put me back on this combined pill. I was on rigevidon for 12 years and I have never ever had a single issue. Moods were normal. Periods were normal and easy. Hair was healthy and thick! Skin was amazing. The mini pill messed up all of that for me. I now have thin hair and acne and bleeding even when taking it. I love rigevidon and it really did wonders for me. I can’t wait to be back on it and say goodbye to the mini pill.
I’ve been taking the mini pill for the last 17 months. As my doctor took me off the combined pill that I’d been on 13 years with no issue. As a contraception- it works. I noticed the first few months that it was playing havoc with my body. I kept getting thrush! Which I don’t usually suffer with. And then my hair started coming out. I lost a lot of hair, and as a hairdresser I know it was a concerning amount. My iron levels were down at the time so the doctor put it down to that. My bloods went back to normal but I was still loosing a considerable amount of hair. I naturally have thick long hair. And then my skin , my skin has never been so bad. My skin and my hair were my favourite things about myself and this pill effected both of them badly for me. I never get spots, but this caused acne all on my cheeks and jaw. My doctors now put me back on my combined pill which I’m so happy about!. I won’t be changing from that again!